Alert archive / Wisconsin / Tornado Warnings in 2020
Tornado Warning 9, NWS Duluth, MN
NWS Duluth, MN issued this tornado warning at Jul 18, 2020, 1:56 AM CDT for Burnett County, Douglas County, Washburn County, Wisconsin. It was in force for 19 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2020, 1:56 AM CDT (06:56 UTC)
- Expired
- Jul 18, 2020, 2:15 AM CDT
- In force
- 19 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Burnett County, WI, Douglas County, WI, Washburn County, WI
The radar
The Duluth radar (KDLH), 95 km from the middle of the area, began a volume at 07:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 1:57 AM CDT | TSTM WND DMG | 4 Se Webb Lake, WI | SEVERAL LARGE PINE TREES AND BRANCHES WERE DOWNED. ONE SIDE OF A WEIGHTED DOCK WAS FLIPPED OVER. POSSIBLE TORNADO DAMAGE. TIME ESTIMATED FROM RADAR. |
| Jul 18, 1:57 AM CDT | TSTM WND DMG | 5 Se Webb Lake, WI | NUMEROUS TREE TOPS BROKEN OFF SEVERAL FEET UP AND LANDED ON HOME. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 17, 10:25 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 6.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1995 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1267 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.8
The text
As transmitted.
244
WFUS53 KDLH 180656
TORDLH
WIC013-031-129-180715-
/O.NEW.KDLH.TO.W.0009.200718T0656Z-200718T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Duluth MN
156 AM CDT Sat Jul 18 2020
The National Weather Service in Duluth MN has issued a
* Tornado Warning for...
Southeastern Douglas County in northwestern Wisconsin...
Northern Washburn County in northwestern Wisconsin...
East central Burnett County in northwestern Wisconsin...
* Until 215 AM CDT.
* At 156 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Webb Lake Wisconsin, or 14 miles northwest of
Spooner, moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Wascott and Minong around 215 AM CDT.
Other locations impacted by this tornadic thunderstorm include Birch
Island Lake, Mckenzie Lake and Lampson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 4587 9211 4601 9222 4622 9179 4604 9159
TIME...MOT...LOC 0656Z 238DEG 50KT 4597 9210
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BJH2 follow-up statements
660
WWUS53 KDLH 180703
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
203 AM CDT Sat Jul 18 2020
WIC013-180713-
/O.CAN.KDLH.TO.W.0009.000000T0000Z-200718T0715Z/
Burnett WI-
203 AM CDT Sat Jul 18 2020
...THE TORNADO WARNING FOR EAST CENTRAL BURNETT COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northwestern Wisconsin.
LAT...LON 4609 9205 4622 9179 4604 9159 4592 9203
TIME...MOT...LOC 0703Z 243DEG 50KT 4599 9194
$$
WIC031-129-180715-
/O.CON.KDLH.TO.W.0009.000000T0000Z-200718T0715Z/
Douglas WI-Washburn WI-
203 AM CDT Sat Jul 18 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
SOUTHEASTERN DOUGLAS AND NORTHERN WASHBURN COUNTIES...
At 203 AM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles northwest of Trego, or 11 miles north of Spooner,
moving northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Minong around 215 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Lampson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 4609 9205 4622 9179 4604 9159 4592 9203
TIME...MOT...LOC 0703Z 243DEG 50KT 4599 9194
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BJH984
WWUS53 KDLH 180712
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
212 AM CDT Sat Jul 18 2020
WIC031-129-180722-
/O.EXP.KDLH.TO.W.0009.000000T0000Z-200718T0715Z/
Douglas WI-Washburn WI-
212 AM CDT Sat Jul 18 2020
...THE TORNADO WARNING FOR SOUTHEASTERN DOUGLAS AND NORTHERN WASHBURN
COUNTIES WILL EXPIRE AT 215 AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northwestern Wisconsin.
LAT...LON 4609 9205 4622 9179 4604 9159 4592 9203
TIME...MOT...LOC 0712Z 238DEG 50KT 4604 9182
$$
BJHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this tornado warning went out at Jul 18, 12:50 AM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jul 18, 12:50 AM CDT, 1 hour 6 minutes before
Area Forecast Discussion National Weather Service Duluth MN 1250 AM CDT Sat Jul 18 2020 .SHORT TERM...(This evening through Saturday night) Issued at 313 PM CDT Fri Jul 17 2020 We have an active weather pattern for the next couple days, including a significant severe weather threat overnight tonight and again Saturday afternoon and evening. The rest of today should be relatively quiet with high temperatures in the mid-upper 80s with plenty of sunshine. A few storms are possible over northwest WI late this afternoon as a pool of deep instability is sitting over a large portion of the area, but somewhat weak shear a very weak cap and not much of a trigger. If storms can get going, they may be strong, but their isolated nature and the weak dynamics should keep them from growing upscale. They also may be elevated if the cap is stronger than it currently looks. Of more interest is the convection that has already developed over northwestern North Dakota. This convection looks like the beginning of tonight's event, with additional development expected in the next few hours out there. We have been watching tonight for a few days, most of the models in good agreement, depicting an MCS developing out there in western ND, spreading east through the afternoon and evening before blowing into the CWA by late evening, and then on though the CWA overnight. Models are depicting a pool of moderate to extreme instability from ND and SD into central MN, along with deep layer shear of 30knots across much of this same area. I expect the convection forming now to ride down the northern side of the instability pool, which should take it right across the central/southern CWA overnight tonight. The track and timing are still somewhat uncertain, with some models running it more across northern MN, and others farther south, some faster, some slower. We may not be able to determine this until this evening once we have a better idea of where the instability pool/warm front will lie, and how strong the low level jet will be. Given the timing of initiation, the event may be earlier than the models are depicting. This event is looking somewhat like the July 20-21 2016 event, and we are including that in our messaging as many people will remember the large swath of damage we had from that. We are also in a Moderate risk from SPC for tonight. Once the line blows through, things will quiet down for the remainder of Saturday morning, only to redevelop the instability pool and deep layer shear, ahead of a potent shortwave that is expected to move through the forecast area during the afternoon and evening hours. Much of this event will depend upon how tonight's event progresses, and do not want to get hung up on too many details at this point in time. Timing is going to be significant with it, as I think the convection is going to develop right over the CWA, and could get going by mid afternoon, and ride east from there. However, it may hold off until later depending on the destabilization trends, and we will just have to wait and see for now. Given the deep layer shear and instability, it is no surprise we are in a Slight risk for Saturday for mainly the southeast half of the CWA. Have kept the remainder of the forecast on the hot and muggy side, with steamy dewpoints and otherwise normal summer conditions for the Northland. Highs Saturday should get into the mid 80s to near 90 once again, with heat index values getting into the 90-100 range for a brief period Saturday afternoon. .LONG TERM...(Sunday through Friday) Issued at 313 PM CDT Fri Jul 17 2020 Sunday is expected to be cooler and less humid following the passage of a cold front. There is a chance for showers and thunderstorms in northern areas of northeast Minnesota Sunday evening into the overnight hours as an upper level shortwave moves across western Ontario. Rain chances remain in the forecast through much of next week, as a series of progressive shortwave troughs move across the region. The best chance for widespread showers and thunderstorms appear to be Tuesday afternoon, as a shortwave moves directly over the Northland. Temperatures in the first half of next week are expected to remain comfortable, with highs in the upper 70s to low 80s with dewpoints remaining in the 50s. Temperatures and dewpoints may rise in the latter half of the week, as a ridge builds over the region. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1250 AM CDT Sat Jul 18 2020 A mix of VFR and MVFR conditions are currently seen across the Northland as a large complex of showers and thunderstorms moves through the region. There may still be some brief dips to IFR visibilities with the heavier storms, mainly at HYR. Winds may briefly gust to around 20 to 25 knots in heavier storms, but this threat has mainly passed. Conditions will slowly improve through the morning as rainfall ends. MVFR ceilings may linger at times through sunrise in the wake of the storms. A break is expected by the mid to late early morning hours before chances for storms return for the afternoon hours. Once this first round clears Saturday morning, the timing for the activity Saturday afternoon and evening should become clearer. Outside of the storm activity, generally light winds are expected. && .MARINE... Issued at 931 PM CDT Fri Jul 17 2020 A complex of storms remains on track to affect western Lake Superior overnight into Saturday morning. These storms are likely to be strong to severe, producing wind gusts to 50 knots, hail, and frequent lightning. The best chance for the highest impacts from these storms will be along and south of a Silver Bay to Saxon Harbor line, including the Bayfield Peninsula and Apostle Islands. Ahead of the line of storms, winds will gradually turn to the southeast or even east, and increase into the 10 to 15 knot range. After the storms move through, winds will become southwest for Saturday in the 5 to 15 knot range. More storms are expected, especially from late afternoon into the evening hours. Some of these storms may be severe as well, and produce strong winds, hail, and frequent lightning. Winds will veer to west to northwest for Saturday night and Sunday and be from 8 to 15 knots for most areas. && .PRELIMINARY POINT TEMPS/POPS... DLH 65 86 62 81 / 90 50 60 10 INL 65 84 59 77 / 70 20 20 40 BRD 68 87 61 79 / 80 50 50 0 HYR 69 89 63 82 / 90 60 90 0 ASX 67 89 65 84 / 80 50 70 0 && .DLH WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. LS...None. && SHORT TERM...LE LONG TERM...Unruh/LE AVIATION...BJH MARINE...BJH
Hazardous weather outlook, Jul 17, 10:41 PM CDT, 3 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 1041 PM CDT Fri Jul 17 2020 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-190345- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 1041 PM CDT Fri Jul 17 2020 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...Tonight Strong to severe thunderstorms are forecast to move over the Northland tonight and early Saturday morning. Storms are already pushing their way eastward into northwest Minnesota this evening and will push farther east into the Arrowhead and northwest Wisconsin late in the evening or after midnight. A Severe Thunderstorm Watch remains in effect for Aitkin, Cass, Carlton, Crow Wing, Itasca, Pine and St. Louis counties in north-central Minnesota until 1 AM tonight. Additionally, there is a Severe Thunderstorm Watch in effect for Ashland, Bayfield, Burnett, Douglas, Iron, Price, Sawyer and Washburn counties in northwestern Wisconsin until 6 AM Saturday morning. Damaging wind gusts to around 70 mph are the main threat with these storms. Large hail, torrential downpours, which may cause localized flooding, and frequent cloud- to-ground lightning are secondary threats. There is also a small risk of tornadoes. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Another round of strong to severe thunderstorms is possible Saturday afternoon through the evening hours. The severe weather threat is somewhat conditional based on how early the overnight storms clear the area and how long the clouds linger during the daytime. Large hail, damaging wind gusts, torrential rainfall, and tornadoes are possible. There will be additional chances of thunderstorms during the upcoming week. The highest chance of widespread thunderstorms will be Tuesday afternoon and evening. A few storms may be strong, but widespread severe weather is not anticipated at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation is likely this evening and into the early morning hours. LSZ121-140>148-190345- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- 1041 PM CDT Fri Jul 17 2020 This Hazardous Weather Outlook is for portions of the Nearshore waters of western Lake Superior. .DAY ONE...Tonight Strong to severe thunderstorms are possible late this evening and overnight. Wind gusts greater than 50 knots, frequent cloud-to- water lightning, large hail, and torrential rainfall, which will reduce visibility to less than one mile, are the main threats. A Severe Thunderstorm Watch has been issued until 6 AM Saturday for the Nearshore Water from Two Harbors to the Twin Ports to Port Wing to Saxon Harbor and the Open Waters of western Lake Superior. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Another round of thunderstorms is possible Saturday afternoon and evening. Some storms may be strong to severe. There will be several slight chances of thunderstorms during the upcoming week. The highest chance of thunderstorms will be Tuesday afternoon and evening. While a few storms may be strong to severe, widespread severe weather is not anticipated at this time. BJH More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
In the hours before
Local storm report, Jul 17, 11:50 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1150 PM CDT FRI JUL 17 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 PM HEAVY RAIN 2 ENE BAXTER 46.35N 94.24W
07/17/2020 M2.51 INCH CROW WING MN TRAINED SPOTTER
LOCALIZED STREET FLOODING.
&&
32Special weather statement, Jul 17, 11:56 PM CDT, 2 hours before
Special Weather Statement
National Weather Service Duluth MN
1156 PM CDT Fri Jul 17 2020
MNZ019-036>038-WIZ001-180600-
Central St. Louis-Pine-Carlton/South St. Louis-South Aitkin-Douglas-
1156 PM CDT Fri Jul 17 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN AITKIN...
NORTHWESTERN PINE...SOUTHWESTERN ST. LOUIS...CARLTON AND NORTHWESTERN
DOUGLAS COUNTIES...
At 1156 PM CDT, strong thunderstorms were along a line extending from
near Toivola, to Floodwood, to near Cromwell, to 12 miles west of
Kettle River, to near Vineland, and moving east at 30 mph.
Wind gusts up to 40 mph, half inch diameter hail, heavy downpours,
and occasional cloud to ground lightning can be expected with these
storms.
These storms will be near...
Floodwood around 1200 AM CDT.
Cromwell and Toivola around 1205 AM CDT.
Kettle River around 1220 AM CDT.
Brookston around 1225 AM CDT.
Moose Lake around 1230 AM CDT.
McGrath around 1235 AM CDT.
Cloquet, Barnum, Cotton, Fond Du Lac Reservation, Saginaw and
Canyon around 1240 AM CDT.
Scanlon around 1245 AM CDT.
Other locations impacted by these storms include Cody, Billings Park,
Arthyde, Gary New Duluth, Duquette, Fish Lake, Spirit Valley, Little
Swan, Automba and Jay Cooke State Park.
Seek shelter inside a sturdy building and away from windows until
these storms pass. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.
Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive into areas where water covers the
road, the road may be washed out.
LAT...LON 4616 9306 4616 9343 4625 9343 4625 9362
4645 9324 4662 9309 4663 9307 4669 9304
4728 9301 4737 9210 4671 9213 4647 9234
4610 9305
TIME...MOT...LOC 0456Z 267DEG 25KT 4721 9291 4693 9292 4670 9294 4646
9314 4617 9368
JTSLocal storm report, Jul 18, 12:32 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1232 AM CDT SAT JUL 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM HEAVY RAIN 3 SW PINE CENTER 46.19N 93.96W
07/18/2020 M3.34 INCH CROW WING MN PUBLIC
RAIN IS STILL FALLING AT THE TIME OF THE
REPORT.
&&
BJHSpecial weather statement, Jul 18, 12:41 AM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Duluth MN
1241 AM CDT Sat Jul 18 2020
MNZ037-038-WIZ001-006-007-180630-
Pine-Carlton/South St. Louis-Douglas-Washburn-Burnett-
1241 AM CDT Sat Jul 18 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PINE...EASTERN
CARLTON...DOUGLAS...NORTHWESTERN WASHBURN AND NORTHEASTERN BURNETT
COUNTIES...
At 1241 AM CDT, strong thunderstorms were along a line extending from
Wrenshall, to near Holyoke, to Bruno, to 7 miles west of Sandstone,
and moving east at 35 mph.
Wind gusts up to 40 mph, heavy downpours, and frequent cloud-to-
ground lightning can be expected with these storms.
These storms will be near...
Scanlon, Carlton, Wrenshall, Holyoke and Thomson around 1245 AM
CDT.
Foxboro around 1250 AM CDT.
Oliver and Askov around 100 AM CDT.
Cloverton around 110 AM CDT.
South Range around 115 AM CDT.
Dairyland and Duxbury around 120 AM CDT.
Hawthorne, Maple, Poplar, Solon Springs and Danbury around 130 AM
CDT.
Other locations impacted by these storms include Cozy Corner,
Finlayson, Gary New Duluth, Duquette, Morgan Park, Moose Junction,
Amnicon Lake, Banning State Park, Kingsdale and Jay Cooke State Park.
Seek shelter inside a sturdy building and away from windows until
these storms pass. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.
LAT...LON 4603 9305 4620 9305 4671 9247 4667 9164
4634 9167 4618 9189 4588 9256
TIME...MOT...LOC 0541Z 280DEG 30KT 4663 9240 4644 9242 4629 9264 4611
9302
HuyckSpecial weather statement, Jul 18, 12:58 AM CDT, 58 minutes before
Special Weather Statement
National Weather Service Duluth MN
1258 AM CDT Sat Jul 18 2020
MNZ019-020-037-WIZ001-180645-
Central St. Louis-Southern Lake/North Shore-Carlton/South St.
Louis-Douglas-
1258 AM CDT Sat Jul 18 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN ST.
LOUIS...NORTHEASTERN CARLTON...SOUTHWESTERN LAKE AND NORTHWESTERN
DOUGLAS COUNTIES...
At 1257 AM CDT, strong thunderstorms were along a line extending from
near Canyon, to near Pike Lake Near Duluth, to near Proctor, to
Oliver, and moving northeast at 30 mph.
Wind gusts up to 40 mph, heavy downpours, and frequent cloud to
ground lightning can be expected with these storms.
These storms will be near...
Superior around 110 AM CDT.
City of Rice Lake around 120 AM CDT.
Duluth and Island Lake around 130 AM CDT.
French River and Boulder Lake around 135 AM CDT.
Knife River and Larsmont around 145 AM CDT.
Other locations impacted by these storms include Comstock Lake, Grand
Lake, Cody, Park Point, Billings Park, Fredenberg, Morgan Park,
Palmers, Fish Lake and Lakeside-Lester Park.
Seek shelter inside a sturdy building and away from windows until
these storms pass. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.
LAT...LON 4666 9228 4698 9264 4732 9208 4702 9166
4698 9165 4689 9177 4677 9166 4678 9158
4676 9169 4689 9183 4678 9203 4673 9198
4672 9192
TIME...MOT...LOC 0557Z 236DEG 26KT 4697 9249 4688 9234 4678 9222 4667
9219
HuyckLocal storm report, Jul 18, 1:10 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
110 AM CDT SAT JUL 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM FLOOD BRAINERD 46.36N 94.20W
07/18/2020 CROW WING MN NEWSPAPER
PHOTOS WERE RECEIVED SHOWING WATER IN THE
INTERSECTION OF WASHINGTON STREET AND 8TH
STREET IN BRAINERD.
&&
BJHThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 12:41 AM CDT | Special Weather Statement | DLH | Douglas | 49 min |
| Jul 18, 1:11 AM CDT | Tornado Warning | DLH | Douglas | 34 min |
| Jul 18, 1:18 AM CDT | Tornado Warning | DLH | Burnett | 14 min |
| Jul 18, 1:31 AM CDT | Tornado Warning | DLH | Burnett | 14 min |
| Jul 18, 1:43 AM CDT | Tornado Warning | DLH | Bayfield, Douglas | 32 min |
| Jul 18, 2:07 AM CDT | Tornado Warning | DLH | Bayfield | 23 min |
| Jul 18, 2:36 AM CDT | Special Weather Statement | DLH | Sawyer | 24 min |
| Jul 18, 2:44 AM CDT | Special Weather Statement | DLH | Ashland, Bayfield | 31 min |
| Jul 18, 3:14 AM CDT | Special Weather Statement | DLH | Ashland, Iron | 31 min |
| Jul 18, 4:18 AM CDT | Special Weather Statement | DLH | Price | 12 min |
Nearby
Tornado Warnings in Wisconsin, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.